# SDR 2024FA0000889

- Difficulty date: May 15, 2024
- Submitted: November 27, 2024
- Operation: General aviation
- Aircraft: N316Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2881641
- Aircraft time: 693 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 86485002
- Condition: Cracked
- Location: Zone 100
- Part time: 693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT WING WALK SKIN CRACKED AT CORRUGATED SKIN. REPLACED ASSEMBLY WITH NEW
